Notification:
We are currently experiencing intermittent issues impacting performance. We apologize for the inconvenience.
By Topic

Nonlinear circuit-reduction of high-speed interconnect networks using congruent transformation techniques

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Gunupudi, P.K. ; Dept. of Electron., Carleton Univ., Ottawa, Ont., Canada ; Nakhla, M.S.

A new algorithm based on Krylov subspace methods is proposed for efficient simulation of large interconnect networks with nonlinear terminations. Reduction is obtained by projecting the original system described by nonlinear differential equations into a subspace of a lower dimension. The reduced circuit can be simulated using conventional numerical integration techniques. Significant reduction in computational expense is achieved as the size of the reduced equations is much less than that of the original system. The new algorithm is potentially useful for analysis of lossy coupled transmission lines with nonlinear terminations

Published in:

Advanced Packaging, IEEE Transactions on  (Volume:24 ,  Issue: 3 )